Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Remarks on affine semigroups


Author: A. D. Wallace
Journal: Bull. Amer. Math. Soc. 66 (1960), 110-112
DOI: https://doi.org/10.1090/S0002-9904-1960-10419-3
MathSciNet review: 0110768
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Cohen and H. S. Collins, Affine semigroups, Trans. Amer. Math. Soc. vol. 93 (1959) pp. 97-113. MR 107677
  • 2. N. Dunford and Schwartz, Linear operators (Part 1), New York, Interscience Publishers, 1958.
  • 3. A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 95-111. MR 67907
  • 4. A. D. Wallace, The Gebietstreue in semigroups, Indag. Math. vol. 18 (1956) pp. 271-274. MR 79008
  • 5. A. D. Wallace, Ideals in compact connected semigroups, ibid. vol. 18 (1956) pp. 535-539. MR 82054
  • 6. A. D. Wallace, Retractions in semigroups, Pacific J. Math. vol. 7 (1957) pp. 1513-1517. MR 95902


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10419-3

American Mathematical Society